# SDR AALA20100608DFW14

- Difficulty date: June 8, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 63,568 hours, 33,466 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SMOKE ODOR IN AFT CABIN AFTER TAKEOFF.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED AUXILIARY POWER UNIT WASH AND PACK BURN.  NO ODORS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
